# SDR 01FDEA00666

- Difficulty date: August 5, 2001
- Submitted: August 13, 2001
- Operation: Air carrier
- Aircraft: N223FE
- Make and model: Boeing 727233
- Aircraft serial: 20935
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Vibration
- Location: Wings
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

EXCESSIVE FLT CONTROL VIB.  INSP FLAPS AND FAIRING FOR ADJ AND MISSING ROLLERS.  FOUND OK PER MM 27-51-001-5 & MM 27-51-011-5.
